Aborting Havoc Cycle. PCT required?
- 10-05-2012, 04:38 PM
Aborting Havoc Cycle. PCT required?
I am aborting a havoc cycle after 4 days (20/40/40/40).
I have the following PCT supplies on hand:
Cycle Support and individual Hawthorne and Milk Thistle extracts
What would PCT look like after 4 days of Havoc, if any?
- 10-05-2012, 04:50 PM
10-05-2012, 04:53 PM
10-05-2012, 05:11 PM
To ensure this, send me the left over havoc please
10-05-2012, 05:13 PM
10-05-2012, 05:25 PM
10-05-2012, 05:34 PM
10-05-2012, 05:46 PM
Worse still was that my libido was very high. Horny as hell, and nothing to do about it. Hell.
Maybe that particular side would have gone away. Any thoughts? For now I think it best to pull the plug and look for other pathways to gains.
Any comments or experience appreciated.
10-05-2012, 05:50 PM
10-05-2012, 05:52 PM
oh man, sorry to hear that!
but are you sure this was due to havoc ? cause its really untypical for havoc to kick in THAT fast.. couldn't it be just some placebo **** ?
10-05-2012, 05:59 PM
Yeah it's very uncommon and honestly unheard of to respond to havoc or epi clones that fast, let alone to already have it effecting sex life negatively like that. I've had strong erections the entire time of my cycle, and I'm on day 24 at 50mg. Now yes, to each their own and every man is different and compounds effect each of us differently....but are there any other factors that could have played a role in loss of libido?
10-05-2012, 06:02 PM
Absolutely possible this is all in my head. I might hang on to the Havoc and give it one more try in November at 20mg in the interest of Science.
But I am a guy that can get spontaneously sprung for no reason at all. No issues with ED whatsoever. My soldier was flat out useless by day three.
I did some searching for "Havoc ED" "Epistane ED" and similar searches and it turns out I am not totally alone in this. Others have said the same.
Still, I can't be 100% sure it was the Havoc. But it is a prime suspect.
10-05-2012, 06:09 PM
For kicks and giggles. Here is a photo of my arm that I took on Day 2 of Havoc. I gasped when I looked in the mirror. For me, that is like a 5x increase in vascularity. Those veins are HUGE compared to where they were. And I had veins snaking up my shoulder, which I have never seen in my life.
I wonder if I am especially sensitive to Epistane and perhaps the very sharp increase in blood pressure interfered with my erection.
10-05-2012, 06:19 PM
Holy smokes Batman, what mighty big veins you have! That one in the crease of your inner elbow is pretty gnarly bro lol
I'm kinda jealous to be honest.. Well only of the veins of course..
10-05-2012, 06:24 PM
Yeah, my wife said "the f%^* is going on with your arms". Pretty damn funny. And you should see them after 6 sets of deadlifts.Originally Posted by Red9
10-05-2012, 06:57 PM
Is she not aware of what you were taking?Originally Posted by Est1969
Yeah I bet. Even at almost 4 weeks and 50mg my veins still are pretty normal until I'm at the gym. But even then, nothing extraordinary
10-05-2012, 07:07 PM
epistane takes 2 weeks to kick in. if your experienced enough to stack, stano is generally good for libido, however you would may also need a dht blocker for hair loss. some people do higher dosages of dhea, but i think it has a high rate of converting to estrogen.
10-05-2012, 07:46 PM
If I were you bro I'd snag some cialis just to have in case. Research chem stuff works just fine, if u have any doubt in ur boner just pop one and wait 30 mins and you'll be golden.
10-19-2012, 01:42 AM
Sure it probably didn't effect you.....but you'd be surprised. Some people are effected quite quickly. Even if you can't see 'results' so to speak, doesn't mean sh*t didn't go on in your body. Quit asking us fuc*ers on AM about what MIGHT be something to worry about and just go get blood work. Sleep easy at night. Sleep deep, hard, and easy. No what if's or worries. Sleep so hard you wake up with drule every where. THAT'S MY KIND OF NAP!!!!
Also.....If you ever have ED problems while taking Nolvadex, your dosing it too damn high!!!
10-20-2012, 03:39 AM
I read and re-read one of your posts that said "you knew once you got into nolva" Were you running the nolva along side the epi? If so i will bet that gave you the limp noodle.... And you sound just like me with epi--- its great stuff for me and my veins pop out like yours and im a fat ass, and that stuff also give me wood like no other.... Try the epi without running nolva if thats what you were doing..
10-20-2012, 04:03 AM
No. What I meant was that I knew going into the cycle that ED was a possible side with Nolva once I started using it as PCT (after the epi cycle). I was prepared for the possibility of suffering ED for 4 weeks of PCT, but not for 8 weeks (epi plus PCT).
I have since resumed running the epi at 10mg a day. Am enjoying mild gains without any sides so far. Will finish out the cycle as such.
10-20-2012, 04:24 AM
10-20-2012, 12:11 PM
Well g'luck brotha man. And if your deciding to go through with it......don't let your worries and paranoia get the best of you. Instead, embrace the EPI and enjoy it. Because once the rides over it's done. You won't be able to hop back on for some time.
Similar Forum Threads
- By XDriftKingsX in forum AnabolicsReplies: 32Last Post: 11-24-2008, 06:53 PM
- By Ninjo in forum AnabolicsReplies: 9Last Post: 07-27-2008, 07:41 AM
- By oldyankee in forum AnabolicsReplies: 2Last Post: 07-25-2008, 03:54 PM
- By rccratch in forum AnabolicsReplies: 0Last Post: 06-25-2008, 11:54 PM
- By MSUBBall34 in forum SupplementsReplies: 4Last Post: 02-14-2008, 12:08 PM